Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Erratum to ``A relation between Hochschild homology and cohomology for Gorenstein rings''

Author: Michel van den Bergh
Journal: Proc. Amer. Math. Soc. 130 (2002), 2809-2810
MSC (1991): Primary 16E40
Published electronically: April 16, 2002
Original Article: Proc. Amer. Math. Soc. 126 (1998), 1345-1348.
MathSciNet review: 1900889
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16E40

Retrieve articles in all journals with MSC (1991): 16E40

Additional Information

Michel van den Bergh
Affiliation: Departement WNI, Limburgs Universitair Centrum, Universitaire Campus, Building D, 3590 Diepenbeek, Belgium

PII: S 0002-9939(02)06684-4
Keywords: Hochschild homology, Gorenstein rings
Received by editor(s): December 5, 2001
Published electronically: April 16, 2002
Additional Notes: The author is a senior researcher at the FWO
Communicated by: Lance W. Small
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia